# SDR GTIA2025042138860

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 51,838 hours, 23,753 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Nr 1 Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"IN FLIGHT AUTO FLIGHT YAW DAMPER 1, RUDDER TRIM 1 FAULT, RUDDER TRV LIM 1  SEE LOG 3437049 & 3437048-REMOVED # 1 ENG PYLON IDG FEEDER CABLE HARNESS & CONNECTOR 400VCI IAW AMM 24-92-00.INSTALLED FEEDER CABLE HARNES & CONNECTOR 400 VCI IAW AMM 24-92-00 OPS CK GOOD NO FAULT NOTED."
